# SDR SWAA2024071807345

- Difficulty date: June 29, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N8640D
- Make and model: Boeing 737-8H4
- Aircraft serial: 60084
- Aircraft time: 34,196 hours, 16,369 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Beam
- Condition: Elongated
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING TRAILING EDGE FIXED UPPER PANEL O/B SUPPORT BEAM RETAINER HAS ATTACHMENT BOLT HOLES ELONGATED. (I/B OF #5 SPOILER)<[01] REMOVED BOLTS FOUND HOLES NOT ELONGATED BOLTS WERE LOOSE REINSTALLED AND TIGHTENED BOLTS PER SRM 57-51-02-2R-1 FIG.203 SHEET 3;[02] EDITED WORK CAPTURE; BOLTS WERE REMOVED HOLES WERE VERIFIED NOT ELONGATED BOLTS WERE LOOSE. REINSTALLATION OF BOLTS WILL BE ACCOMPLISHED IN STEP 1 UPON ADJUSTMENT CHECK;[03] VERIFIED COMPLETION ACTION 2;[04] REMOVED AND REINSTALLED BOLTS 2 EA AND ADJUSTED FIXED TRAILING EDGE UPPER PANEL I/B OF #5 SPOILER; ADJUSTMENT IS GOOD. IAW MM 27-51-11-820-801 AND SRM 57-51-02-2R-1;[05] VERIFIED CORRECTIVE ACTION 4
